# SDR ASAA2014102909535

- Difficulty date: October 29, 2014
- Submitted: October 31, 2014
- Operation: Air carrier
- Aircraft: N471AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41703
- Aircraft time: 166 hours, 51 cycles
- System (JASC): 2310 · HF Communications System
- Part: Hf Comm
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 1 HF UNABLE TO TRANSMIT, RECEIVE ONLY.  NO INOPERATIVE OR FAIL INDICATION ON PANEL. TOGGLED ACTIVE TO STANDBY.  AFTER APPROX 10 MINUTES TRANSMIT CAPABILITIES REGAINED ON NR 1 HF.   ACFT GROUNDED. PERFORMED FIM 23-11 TASK 806, OPS NORMAL HF1 RECEIVE/TRANSMIT.  GROUND VERIFICATION GOOD.
